MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM

BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM
Model Number H749LVSUS230
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Complete Heart Block (2627)
Date of Event 10/29/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that complete heart block (chb) and left bundle branch block (lbbb) occurred.The patient anatomy consisted of small peripheral arteries.A 15f isleeve introducer sheath was inserted into the left femoral artery with no issue.A 23mm lotus edge valve was successfully implanted.Post valve implant, the patient developed lbbb.A temporary pacemaker remained in the patient following completion of the procedure.One day post procedure, during a follow-up echocardiogram, the patient was observed to have an episode of symptomatic chb.The chb resolved on its own and electrophysiology was consulted.In addition, the patient's left foot was observed to be pulseless.The loss of a pulse was suspected to be caused by a clot following the implant procedure.A heparin drip was initiated and the event resolved.At the time of reporting, the patient was still hospitalized.

Brand Name
LOTUS EDGE VALVE SYSTEM
Common Device Name
LOTUS EDGE TM VALVE SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10879486
Report Number2134265-2020-15788
Device Sequence Number2559145
Product Code NPT
UDI-Device Identifier08714729960904
UDI-Public08714729960904
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P180029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/10/2020
Device Model NumberH749LVSUS230
Device Catalogue NumberH749LVSUS230
Device Lot Number0025941653
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2020
Initial Report FDA Received Date11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
92630745-FA
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR